Progress – Roid Rage x 100! Loosing My Cool!

Photobucket

OK, I mentioned the other day that the steroids were making me a very unhappy person and today it is even worse! Man I am so irritable! I am still catching myself say things I don’t mean but never in time to prevent it. Much quicker than I was able to many months ago though, in fact, I didn’t even recognize most my issue back at that time. Now I can recognize it and control it OK but it is eating me up inside! I just want to yell at someone but I have to stay calm! ARG!

My stress levels are going up because of all this roid rage so I have to be careful or else it will just set me back like the last couple of times I have been on Prednisone. Steroids can bee a good thing for Multiple Sclerosis or a bad thing if they stress you out or make you sick. I wish I could just live in an isolation chamber for a month while on them so I wouldn’t have to see or talk to anyone but myself so I wouldn’t snap at anyone or hurt their feelings OR anger them! That would be nice….

For now I am just thankful for my noise canceling headphones because they allow me to escape a little bit by drowning the world out around me when I am experiencing sensory overload! Going to take lots of sleepy meds tonight and listen to some classical music while I try to fall asleep. Got to do this right, it’s an art I swear!

Oh by the way, I keep forgetting to write this down but since it just happened I’ll mention it now. Been experiencing some drop foot randomly throughout the day! Might trip 2 or 3 times over the coarse of a day and this has been happening for a few days now. Right side. Settle but always alarming…. Well that’s it for now, need to try to wind down for the night!

OH OH OH, ONE MORE THING. Looks like I have had a bit of a tiny breakthrough with my photography! So I’ll talk about that tomorrow to keep you on edge haha! Goodnight!

10 thoughts on “Progress – Roid Rage x 100! Loosing My Cool!

  • January 17, 2012 at 6:32 am
    Permalink

    I hated the roid rage more than anything. I'm a pretty positive and polite person but I wanted to tell everyone EXACTLY where they could shove all their helpful suggestions and opinions. Plus, biting your tongue through all of it is exhausting and the prednisone kept me from sleeping too. I've only been through it once though. For the record, I think I'd listen to your suggestions for dealing with life on the roids.

    Reply
  • January 17, 2012 at 6:50 am
    Permalink

    Haha yeah I know just what you mean! I have a hard time sleeping to when I am on them, lots and lots of energy! Ill try to write and article on dealing with the ROIDS maybe tomorrow? That would be a good article to have!

    Reply
  • January 17, 2012 at 2:10 pm
    Permalink

    whenever i have ANY problem to solve i ask the internet. it's ok, you can angry vent at me buddy (i can take anything). god knows ive vented enough at you (sorry), i dont have to be on roids to wanna tear a docs head off (no joke)!

    Reply
  • January 17, 2012 at 2:52 pm
    Permalink

    hey wait, dont you have a rifle (shown in last post)? give all weapons to a friend, you shouldnt have them now hulk (no joke)

    Reply
  • January 17, 2012 at 3:06 pm
    Permalink

    did you get ur cam to work? if so, you could make angry venting vids. i know someone (not on roids) who does that, doesnt post them tho lol, it helps him.

    Reply
  • January 17, 2012 at 3:15 pm
    Permalink

    The rifle was not mine hahahaha! And I kind o got it working but having issues with capturing the video (as far as my webcam goes). Might mess with my actual video camera today. We shal see haha@

    Reply
  • January 18, 2012 at 3:08 pm
    Permalink

    It's horrible when you feel outta control of the rage. You know yourself you're being unreasonable but can't stop it. Roid rage is bad:(

    Reply
  • January 18, 2012 at 3:26 pm
    Permalink

    Lol yeha that is the WORST! When you KNOW your being unreasonable but your like "I don't care, I just gotta express the anger" hahaha OMG it's LAME!

    Reply

Leave a Reply